Divisible Nonlinear Load Distribution on Complete b-Ary Trees

Research output: Contribution to journalArticlepeer-review

Abstract

This paper investigates the problem of a divisible nonlinear load distribution on homogeneous complete b-ary tree networks. Classic models of nonlinear computational loads omit several steps in processing the load and yield only an approximate distribution for fractional loads. This paper considers a new model of nonlinear computational loads that includes all load processing steps and yields a practical solution to distribute fractional loads. Two algorithms to distribute a divisible nonlinear load on homogeneous complete b-ary tree networks are proposed. Closed-form expressions for the parallel processing time and speed-up for complete b-ary trees are also derived. This paper demonstrates that the asymptotic speed-up of the proposed algorithms is the number of processors in a multicomputer system. The proposed algorithms improved the classic algorithm in terms of speed-up.

Original languageEnglish
Article number8737731
Pages (from-to)998-1013
Number of pages16
JournalIEEE Transactions on Aerospace and Electronic Systems
Volume56
Issue number2
DOIs
Publication statusPublished - 2020 Apr

All Science Journal Classification (ASJC) codes

  • Aerospace Engineering
  • Electrical and Electronic Engineering

Cite this